A sandwich theorem for monotone additive functions.
Semigroup forum, Tome 51 (1995) no. 1, pp. 347-356
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1995__51_1_135422,
author = {P. Plappert},
title = {A sandwich theorem for monotone additive functions.},
journal = {Semigroup forum},
pages = {347--356},
year = {1995},
volume = {51},
number = {1},
zbl = {0834.20060},
url = {http://geodesic.mathdoc.fr/item/SF_1995__51_1_135422/}
}
P. Plappert. A sandwich theorem for monotone additive functions.. Semigroup forum, Tome 51 (1995) no. 1, pp. 347-356. http://geodesic.mathdoc.fr/item/SF_1995__51_1_135422/